# SDR IPXA2025080239271

- Difficulty date: July 21, 2025
- Submitted: August 7, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148N31415
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INLET DOOR LOWER CORNER ANGLE AT BS 1787.45 STR 6R HAS CORROSION.REMOVED LOWER CORNER ANGLE WITH CORROSION IAW B757-200 SRM 51-40-02-0G.REMOVED AND REPLACED 1 EACH S-6R CORNER SUPPORT ANGLE (P/N: 148N3141-5) PER PRODUCTION DRAWING REQUIREMENTS AND 757-200PF SRM CHAPTER 51.
